Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Inertial manifolds for neutral functional differential equations with infinite delay and applications

Tom 125 / 2020

Anh Minh Le Annales Polonici Mathematici 125 (2020), 255-271 MSC: Primary 35B42, 37L25; Secondary 35K58, 34B40. DOI: 10.4064/ap191219-29-5 Opublikowany online: 22 October 2020

Streszczenie

By using the Lyapunov–Perron method, we prove the existence of inertial manifolds for a class of abstract neutral functional differential equations with infinite delay and apply our results to a neutral Lotka–Volterra model with infinite delay.

Autorzy

  • Anh Minh LeDepartment of Mathematical Analysis
    Hong Duc University
    565 Quang Trung, Dong Ve
    Thanh Hoa, Vietnam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek